# SDR SIMA20210318003

- Difficulty date: March 18, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 37,717 hours, 32,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-48 AIRCRAFT STRUCTURE CARGO DOOR LOWER FLOOR SILL CORRODED.CORROSION LEVEL 2 -C/A-REMOVED AND REPLACED CARGO DOOR LOWER SILL IAW EMB 145 SRM 51-40-02
